Faculty Publications

Title

Hilbert modular pseudodifferential operators of mixed weight

Document Type

Conference

Keywords

Automorphic forms, Hilbert modular forms, Pseudodifferential operators

Journal/Book/Conference Title

Proceedings of the Edinburgh Mathematical Society

Volume

46

Issue

2

First Page

269

Last Page

277

Abstract

We introduce an action of a discrete subgroup Γ of SL(2, ℝ)n on the space of pseudodifferential operators of n variables, and construct a map from the space of Hilbert modular forms for Γ to the space of pseudodifferential operators invariant under such a Γ-action, which is a lifting of the symbol map of pseudodifferential operators. We also obtain a necessary and sufficient condition for a certain type of pseudodifferential operator to be Γ-invariant.

Original Publication Date

6-1-2003

DOI of published version

10.1017/S0013091502000214

Share

COinS